EconPapers    
Economics at your fingertips  
 

Fixed Point Theorems in Quaternion-Valued Metric Spaces

Ahmed El-Sayed Ahmed, Saleh Omran and Abdalla J. Asad

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

The aim of this paper is twofold. First, we introduce the concept of quaternion metric spaces which generalizes both real and complex metric spaces. Further, we establish some fixed point theorems in quaternion setting. Secondly, we prove a fixed point theorem in normal cone metric spaces for four self-maps satisfying a general contraction condition.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/258985.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/258985.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:258985

DOI: 10.1155/2014/258985

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:258985